10 Unusual Skin Problems That Could Be a Sign of a Serious Disease

KULOUKU/SHUTTERSTOCK

You have a weird rash, part II

Starting a new medication always comes with potential reactions. One serious problem: an allergy called “drug reaction with eosinophilia and systemic symptoms” or DRESS syndrome, a potentially life-threatening condition marked by an inflammation of the liver, heart, and lungs, says dermatologist Cindy Owen in a press release from the American Academy of Dermatology.

Even more confusing: This rash can appear two to eight weeks after starting the med. Watch out if you have a rash accompanied by fever or swelling of lymph nodes.

Facebook
Twitter
WhatsApp
Pinterest
Reddit
Delicious
LinkedIn
Facebook
Twitter
WhatsApp

Leave a Comment

Your email address will not be published. Required fields are marked *

READ NEXT

Simple Ways to Deal With Your Chronic Joint Pain

Get a good night’s sleep No question about it: Getting plenty of shut-eye is essential for your health, and sleep deprivation can increase your risk of depression, obesity, diabetes, and

10 Home Remedies That Cure Any Digestive Problem

Garlic Consumption of Garlic is an effective digestion problem home remedy. Garlic has many properties. It is a natural antibiotic and expectorant that exhibits anti-inflammatory properties. The pungent odor of

7 Proven Benefits of Green Tea

Green tea has been used as a medicine for thousands of years, originating in China but widely used throughout Asia, this beverage has a multitude of uses from lowering blood

7 Reasons Why You’re Tired All The Time

Not Getting Enough Protein Consuming protein has been shown to boost your metabolic rate more than carbs or fat do. Research suggests that fatigue may be reduced by branched-chain amino

Simple Ways to Boost Your Morning Coffee

Aid your digestion with a dose of turmeric Turmeric is a gold mine for health. Its benefits come from the compound called curcumin which is well-known as being a powerful

RELATED POSTS